# SDR SWAA2022030906100

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE AT FWD CARGO BAY BS400 LBL24 WL155. MARKED / REMOVED AND REPLACED INTERCOSTAL SUPPORT ANGLE AT FCB BS 400 LBL 24 WL 155 IAW SRM 51-40-05; SRM 51-40-02-0G-0 AND DWG # 143A7505. 59647U 04JUN19
